Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Black spots due to acne - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3368 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   i have black spots in my face which are happened due to acne...wt can i do for those
Doctor :   ok
Doctor :   plesase provide these details
Doctor :  
For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status, Height and Weight
User :   25,Male,B'lore,Engineer,Not married,5.6 and 60KG
Doctor :   Here are some tricks to solve your problem
User :   pls tell me
Doctor :   Take fresh juice of lemon. Now dip a cotton ball in it. Pat your face with the cotton ball and let it dry naturally. Some people may find this a little irritating. You may dilute the lemon juice with some rose water or plain water. Let the surface dry naturally for 15-20 minutes and wash your face with water after a while. Repeat this process at least four times a week and you will see a remarkable change in your skin structure.
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
Doctor :   ar eyou there?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor